Previous
Previous Product Image

Coldcap Day Time & Night Time Co-Pack 24’s

KSh250.00
Next

Coldcap Night Time Capsules 12’s

KSh150.00
Next Product Image

Coldcap Day Time Capsules 12’s

KSh250.00

Coldcap Day Time Capsules 12’s

KSh250.00

Coldcap Day Time Capsules contains paracetamol 500 mg, pseudo-ephedrine 30 mg and caffeine 30 mg. It treats cold, flu, and sinus. Also, it treats headache and nasal congestion. The medicine is effective because it is non-drowsy.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Coldcap Day Time Capsules contains paracetamol 500 mg, pseudo-ephedrine 30 mg and caffeine 30 mg. It treats cold, flu, and sinus. Also, it treats headache and nasal congestion. The medicine is effective because it is non-drowsy.

Antihistamines help relieve watery and itchy eyes/nose/throat, running nose, and sneezing. cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product to treat cough sysmptoms in children younger than 6 years unless specifically directed by the doctor.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Day Time Capsules 12’s”

Your email address will not be published. Required fields are marked *

Shopping cart

0
image/svg+xml

No products in the cart.

Continue Shopping